# SDR SWAA063568

- Difficulty date: September 20, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N330SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23694
- Aircraft time: 61,450 hours, 56,743 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bearing
- Part number: REP4HE8
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, LT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED LT ELEVATOR NR 1 TAB HINGE BEARING PER MM.
